MathSciNet Relay Station
MathSciNet bibliographic data
MR1694401 05A18 (03F15)
Bigorajska, Teresa; Kotlarski, Henryk A partition theorem for $\alpha$-large sets. Fund. Math. 160 (1999), no. 1, 27–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement